# SDR SWAA2020072197017

- Difficulty date: June 30, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED ON LOWER CHORD STAB STA 175.50 AND 18 INCH FROM FRONT SPAR LT HORIZONTAL STAB.   PERFORMED REPAIR LOC. INSPAR RIB LOWER CHORD STAB STA 175.50 AND 18 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM 55-10-09-2R-5 REPAIR 5 FIG 203.
